It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Leukemia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-01-2010, 01:04 PM   #1
Newbie
(female)
 
Join Date: Aug 2010
Location: Levittown, NY, United States
Posts: 1
mary234 HB User
do i have it?

In the past month, I have noticed that I seem to be bruising more easily than I had in the past, especially on my arms and legs. I am also tired all the time, no matter how much I sleep. About two weeks ago I started experiencing headaches on the left side of my head, and also have had a neck ache also on my left side, for about the same amount of time. I often feel a little dizzy or woozy when I stand up. My left arm and leg also hurt. I also noticed that my lymph node on the right side of my neck seems to be swollen. I also have been experiencing some pain near and under my chest. I know that many of these are symptoms for leukemia. I got a CBC done about three weeks ago and my white blood cell, red blood cell, platelet count and everything else was in the normal range. In spite of that, is it still possible that I have leukemia?

 
Old 08-13-2010, 10:51 AM   #2
Senior Member
(male)
 
RANDOL's Avatar
 
Join Date: Aug 2010
Location: Porterville,CA. USA.
Posts: 254
RANDOL HB UserRANDOL HB UserRANDOL HB UserRANDOL HB User
Re: do i have it?

Hi Mary most of what you discribed may be some form of Leukemia,I was 5 years old when i had mine but my mom doesnt remember what kind i had but been reserching on it and findind alot of info on it. Are you very active and get out much when experiensing your symtoms?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
i have a few questions lexus3902 Acne 2 03-28-2003 08:38 AM
Those who have used Head and Shoulders- Testament Acne 9 03-25-2003 10:09 PM
We all have acne here-Do we all take Multivitamins? DeeDeeWith3 Acne 13 03-20-2003 06:37 AM
People who have used differin over a long period of time respond please. Redmark1 Acne 0 02-23-2003 06:15 AM
anyone else have this problem mommaoftwinsplus1 Acne 0 02-22-2003 01:01 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Aspirin
Cipro
Dilaudid
Gleevec
Morphine
  Oxycontin
Prednisone
Singulair Tylenol
Zoloft




TOP THANKED CONTRIBUTORS



bubblegirl (3), pupcake (3), super girl (2), slenderella (2), mary1977 (2), ladybud (2), ladybird988 (1), Merimac (1), prodigal (1), wisangel (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 02:39 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!